# SDR ASAA12510999

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 13,398 hours, 4,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACCOMPLISHED FIM TASK 21 53 00 810 804 NO FAULTS NOTED.  INTERMITTENT FAULT PER STEP E3.  PERFORMED BITE CHECK ON RT PACK TEMP CONTROLLER.  NO FAULTS NOTED ALL CLEARED.
